MathSciNet Relay Station
MathSciNet bibliographic data
MR291250 18G99 (55J99)
Atiyah, M. F.; Segal, G. B. Exponential isomorphisms for $\lambda $-rings. Quart. J. Math. Oxford Ser. (2) 22 (1971), 371–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement